# SDR SWIA202504280128

- Difficulty date: January 28, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Rt Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 RIGHT LEADING SLAT LOWER TRAILING EDGE IS CHAFED AT THE OUTBOARD END. (MARKED)  (C-CHECK RO 04/26/2025)BLENDED OUT CHAFING MARKS ON #1 RIGHT LEADING SLAT LOWER TRAILING EDGE OUTBOARD END. REF. CRJ900 SRM 51-12-00-001-001-A01.. FOUND TO NO LIMITS FOR CHAFES. REPAIRED 1 RIGHT LEADING SLAT LOWER TRAILING EDGE IS CHAFE REF REO OF REO 690-57-42-1170, REV --, DATE 2025-03-04. COMPLIED WITH ALL STEPS OF REO 690-57-42-1170, REV --, DATE 2025-03-04
